GoodSense Extra Strength Acetaminophen C...

Category: Tag:

Price: price a - (Details)


Compare to Extra Strength Tylenol active ingredient. Are minor aches and pains or fever dragging you down? GoodSense Extra Strength Acetaminophen Caplets 500 mg provide strong, fast pain relief in convenient travel size packs for when you’re on the go. This extra strength pain relief medicine helps to ease minor aches and pains due to the common cold, backache, toothache, headache, muscular aches, minor pain of arthritis, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. Do not use if printed pouch is torn or punctured. This package is for households without young children.
Product Dimensions ‏ : ‎ 3.25 x 4.25 x 4.75 inches; 3.04 Ounces
Date First Available ‏ : ‎ January 4, 2021
Manufacturer ‏ : ‎ AmazonUs/PERS8
ASIN ‏ : ‎ B08HWN7DSF
Country of Origin ‏ : ‎ USA

PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. Also temporarily reduces fever.
EASY TO SWALLOW: Count on these easy-to-swallow caplets for fast-acting headache and fever relief. GoodSense Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.
EXTRA STRENGTH PAIN RELIEF: When pain has you in its grips, even small tasks can be tough. GoodSense Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you’re on the go.
ASPIRIN AND CAFFEINE FREE. GoodSense Extra Strength Acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed. This product is gluten free.

Back to top button